# SDR DALA2020111103662

- Difficulty date: November 2, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 46,571 hours, 23,919 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 AT HOLE B RT SIDE.  CORRECTIVE ACTION:  PERFORMED REPAIR IN CONJUCTION WITH WORK CARD 5311-01171-0413.
